# SDR IXXA060040S

- Difficulty date: October 16, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Bs 1360
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REPLACED EXISTING FUSELAGE SKIN REPAIR DUE TO DTA REQUIREMENTS AT STATION 1360 LONGERON 16 LT SIDE. REMOVED NECESSARY FASTENERS AND EXISTING REPAIR. FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED DOUBLER, FILLER, AND FASTENERS WET WITH SEALANT FROM STATION 1358 TO STATION 1378 BETWEEN LONGERON 14 LT AND LONGERON 16 LT.  IAW SRM 53-2-0, 51-1-4, 51-1-5, AND 51-1-8.
